# SDR FDEA201507232345

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 922 hours, 35,543 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N5042
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG AFT PYLON, INBD SIDE HAS A GOUGE.  ACCOMPLISHED WORK IAW EA F-5480-T0319007 P 1.
